L -functions for symplectic groups

David Ginzburg; Stephen Rallis; David Soudry

Bulletin de la Société Mathématique de France (1998)

  • Volume: 126, Issue: 2, page 181-244
  • ISSN: 0037-9484

How to cite


Ginzburg, David, Rallis, Stephen, and Soudry, David. "$L$-functions for symplectic groups." Bulletin de la Société Mathématique de France 126.2 (1998): 181-244. <http://eudml.org/doc/87783>.

author = {Ginzburg, David, Rallis, Stephen, Soudry, David},
journal = {Bulletin de la Société Mathématique de France},
keywords = {-function; theta series; Eisenstein series; Whittaker model; automorphic cuspidal representation},
language = {eng},
number = {2},
pages = {181-244},
publisher = {Société mathématique de France},
title = {$L$-functions for symplectic groups},
url = {http://eudml.org/doc/87783},
volume = {126},
year = {1998},

AU - Ginzburg, David
AU - Rallis, Stephen
AU - Soudry, David
TI - $L$-functions for symplectic groups
JO - Bulletin de la Société Mathématique de France
PY - 1998
PB - Société mathématique de France
VL - 126
IS - 2
SP - 181
EP - 244
LA - eng
KW - -function; theta series; Eisenstein series; Whittaker model; automorphic cuspidal representation
UR - http://eudml.org/doc/87783
ER -


  1. [BFG] BUMP (D.), FRIEDBERG (S.), GINZBURG (D.). — Whittaker-Orthogonal models, functoriality, and the Rankin-Selberg method, Invent Math., t. 109, 1992, p. 55-96. Zbl0782.11015MR93e:11066
  2. [BFH] BUMP (D.), FRIEDBERG (S.), HOFFSTEIN (J.). — p-Adic Whittaker functions on the metaplectic group, Duke Math. J., t. 63, n° 2, 1991, p. 379-397. Zbl0758.22009MR92d:22024
  3. [C-S] CASSELMAN (W.), SHALIKA (J.). — The unramified principal series of p-adic groups II : the Whittaker function, Compos. Math., t. 41, 1980, p. 207-231. Zbl0472.22005MR83i:22027
  4. [DM] DIXMIER (J.), MALLIAVIN (P.). — Factorizations des fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. II, t. 102, 1978, p. 307-330. Zbl0392.43013MR80f:22005
  5. [GPS] GELBART (S.), PIATETSKI-SHAPIRO (I.). — L-functions for G × GL(n), Springer Lecture Notes in Math., t. 1254, 1985. 
  6. [GS] GELBART (S.), SHAHIDI (F.). — Analytic Properties of Automorphic L-Functions, Perspectives in Mathematics, t. 6, 1998. Zbl0654.10028MR89f:11077
  7. [G] GINZBURG (D.). — L-functions for SOn × GLk, J. reine angew. Math., t. 405, 1990, p. 156-180. Zbl0684.22009MR91g:11048
  8. [GRS1] GINZBURG (D.), RALLIS (S.), SOUDRY (D.). — Periods, poles of L-functions and symplectic-orthogonal theta lifts, J. reine angew. math., t. 487, 1997, p. 85-114. Zbl0928.11025MR98f:11046
  9. [GRS2] GINZBURG (D.), RALLIS (S.), SOUDRY (D.). — A new construction of the inverse Shimura correspondance, IMRN, t. 7, 1997, p. 349-357. Zbl0881.11048MR98a:11056
  10. [GRS3] GINZBURG (D.), RALLIS (S.), SOUDRY (D.). — Self Dual GLn Automorphic modules, construction of a backward lifting from GLn to classical group, IMRN, t. 14, 1997, p. 687-701. Zbl0887.11022MR98e:22013
  11. [JPSS] JACQUET (H.), PIATETSKI-SHAPIRO (I.), SHALIKA (J.). — Rankin-Selberg convolutions, Amer. J. Math. 105, 1983, p. 367-464. Zbl0525.22018MR85g:11044
  12. [JS] JACQUET (H.), SHALIKA (J.). — Exterior square L-functions, in Automorphic forms, Shimura varieties and L-functions, L. Clozel and J. Milne eds, vol. II, 1988. Zbl0695.10025
  13. [P] PERRIN (P.). — Representations de Schrödinger, Indice de Maslov et groupe metaplectique, in Non Commutative Harmonic Analysis and Lie Groups, Proc. Marseille-Luming 1980, Springer Lecture Notes, t. 880, 1981, p. 370-407. Zbl0462.22008MR83m:22027
  14. [P.S.] PIATETSKI-SHAPIRO (I.). — Euler Subgroups, in Lie groups and their Representations, Halsted, New York, 1975. Zbl0329.20028MR53 #10720
  15. [S1] SOUDRY (D.). — Rankin-Selberg Convolutions for SO2l+1 × GLn : Local Theory, Memoirs of AMS, t. 500, 1993, p. 1-100. Zbl0805.22007MR94b:11043
  16. [S2] SOUDRY (D.). — On the Archimedean theory of Rankin-Selberg convolutions for SO2l+1 × GLn, Ann. Scient. Éc. Norm. Sup., t. 28, 1995, p. 161-224. Zbl0824.11034MR96m:11043
  17. [T1] TON-THAT (T.). — On holomorphic representations of symplectic groups, Bull. Amer. Math. Soc., t. 81, 1975, p. 1069-1072. Zbl0312.22015MR53 #5810
  18. [T2] TON-THAT (T.). — Lie groups representations and harmonic polynomials of a matrix variable, Trans. Amer. Math. Soc., t. 126, 1976, p. 1-46. Zbl0287.22014MR53 #3210

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.